Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



An exact sequence in differential topology

Author: Morris W. Hirsch
Journal: Bull. Amer. Math. Soc. 66 (1960), 322-323
MathSciNet review: 0116350
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Milnor, Differentiable manifolds which are homotopy spheres, Princeton University, 1959 (mimeographed).
  • 2. J. Munkres, Obstructions to the smoothing of piecewise differentiable maps, Annals of Mathematics, to appear.
  • 3. R. Thom, Des variétés triangulées aux variétés différentiates, Proceedings of the International Congress of Mathematicians, 1958, pp. 248-255. MR 121806
  • 4. J. H. C. Whitehead, On C1complexes, Ann. Math. vol. 41 (1940) pp. 809-824. MR 2545

Additional Information